# SDR I5EA201710090002

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N538CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25772
- Aircraft time: 42,097 hours, 56,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101659205
- Part serial: PAL283
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR NOT CLOSING PROPERLY.  FOUND SLIDE ASSY HARDWARE OUT OF PLACE,  REMOVED AND REPLACED R2 DOOR SLIDE ASSY IAW AMM 26-61-35
